MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP ADMINISTRATION SET; SET,ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP ADMINISTRATION SET; SET,ADMINISTRATION, INTRAVASCULAR
Model Number 2421-0500
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Apnea (1720); Cardiopulmonary Arrest (1765)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient was an infant - preemie.An incomplete date of event of (b)(6) 2019 was provided in medwatch.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.Concomitant medical products: lot 18018388 is not a valid lot number.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "infant went apneic.No response to stimulation.Intubated.See code sheet for times and medications given per dr.Per code emergency drug sheet at bedside." an incomplete date of event of (b)(6) 2019 was provided.Although requested, no further details were provided by the customer for this event.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "infant went apneic.No response to stimulation.Intubated.See code sheet for times and medications given per dr.Per code emergency drug sheet at bedside." an incomplete date of event of (b)(6) 2019 was provided.Although multiple attempts made for event details there was no further information provided by the customer or patient impact.At this time.
 
Additional Manufacturer Narrative
Lot 18018388 for suspect model 2421-0500 was populating as 8100-032.Product grid revised to remove lot - supplemental created.
 
Additional Manufacturer Narrative
Supplemental created due to product grid revised from return expected to no product received and add b5:although multiple attempts made for event details there was no further information provided by the customer or patient impact.At this time.No product returned.Because no product was returned or expected to be returned, no failure investigation could be performed.The root cause of the customer's experience was not identified.
 
Event or Problem Description
Although multiple attempts made for event details there was no further information provided by the customer or patient impact at this time.

Brand Name
ALARIS PUMP ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9290577
Report Number9616066-2019-03167
Device Sequence Number2172583
Product Code FPA
UDI-Device Identifier07613203019149
UDI-Public7613203019149
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number2421-0500
Device Catalogue Number2421-0500
Device Lot Number18018388
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date01/14/2020
01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
82113E, 20028E, 8100, 8015, THERAPY DATE UNKNOWN; 82113E, 20028E, 8100, 8015, THERAPY DATE UNKNOWN
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;